ADVERTISEMENT
ADVERTISEMENT

Q. What is the treatment for an infant with a rash on his genitals?

Answered by
Dr. Bhaisara Baraturam Bhagrati
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 02, 2018

Hello doctor,

My son is 2 months and 15 days old. He has a rash on his genitals and his pubic area that looks like scabies or a fungal infection. Please advice for quick recovery. We are using EziNapi cream for diaper rash. But it is not looking like a diaper rash. It may be some infection. Please help.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

Yes, looking at the image (attachment removed to protect patient identity), it is less likely a diaper rash. Usually, a diaper rash involves more of perianal region.

It is less likely scabies if other parts of the body are not involved or no family history of scabies at present. Still, I will suggest having a good hygiene.

Some sort of a fungal infection is possible if it is chronic. You can apply candid powder two to three times a day.

Keep the area dry and clean.

Avoid Ezinapi (Cetyl myristoleate, Zinc oxide, and D-panthenol) as of now. This can aggregate.

The baby skin is very sensitive and hence avoid using baby lotions or baby cream as of now.

You can use coconut oil just to keep the area moist. Coconut oil and candid powder to be alternated every four hours.

If the rash is not going away after two days then seek a pediatrician's help.

Take medications with doctor's consent.

Review after two days.

For more information consult a paediatrician online --> https://www.icliniq.com/ask-a-doctor-online/paediatrician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Superficial Fungal Infections

Differential diagnoses are bacterial vaginosis and chlamydial vaginal infection ... Fungal infections of the skin are a very common occurrence in people of all ages, from babies to adults and the...   Read full

My daughter has scabies, which did not subside with medication. Please help.

You can repeat HH mite cream (Permethrin) if itching is significant ... I suggest you use HH mite soap (Permethrin topical), till complete recovery after this application ...   Read full

Is bleaching the cause of my hair loss?

.. sad to hear that you are going through this hair problem. Bleaching can make hair weak and thinner. It is temporary and that is the good news. To regain the hair strength, you need to have hair nutrients. Eat protein-rich food, eggs, chicken, ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a Paediatrician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.